Alert archive / Florida / Red Flag Warnings in 2006
Red Flag Warning 88, NWS Jacksonville, FL
NWS Jacksonville, FL issued this red flag warning at Jun 30, 2006, 2:38 AM EDT for Suwannee County, Florida. It took effect at Jun 30, 2006, 2:00 PM EDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 30, 2006, 2:38 AM EDT (06:38 UTC)
- In effect from
- Jun 30, 2006, 2:00 PM EDT
- Expired
- Jun 30, 2006, 7:00 PM EDT
- In force
- 5 hr
- Issued by
- NWS Jacksonville, FL
County Suwannee County, FL
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at Jun 29, 2:38 PM EDT, 12 hours earlier.
Area forecast discussion, Jun 29, 2:38 PM EDT, 12 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
238 PM EDT THU JUN 29 2006
.SHORT TERM...SATELLITE IMAGERY AND 88D RADARS INDICATE A
SURFACE TROUGH (REMNANTS OF COLD FRONT) EXTENDS FROM THE FLORIDA
ATLANTIC WATERS SOUTHWEST ACROSS NORTH-CENTRAL FLORIDA. ISOLATED
THUNDERSTORMS HAVE DEVELOPED ALONG THIS FEATURE. ALOFT...TROUGH IS
SHIFTING EAST TOWARDS THE EASTERN SEABOARD...WITH SOUTHERN EXTENSION
OF TROUGH BECOMING BROAD AND WEAK OVER THE LOCAL REGION. TEMPERATURES
WERE IN THE UPPER 80S TO NEAR 90. MSAS ANALYSIS INDICATES MUCH
DRIER AIR JUST TO THE NORTHWEST WITH CURRENT DEW-POINTS IN THE MID
50S ACROSS CENTRAL GEORGIA.
THUNDERSTORMS WILL INCREASE IN COVERAGE THE REMAINDER OF TODAY ACROSS
EXTREME SOUTHERN SECTIONS...ESPECIALLY IN MARION COUNTY. THIS IS IN
RESPONSE TO AFOREMENTIONED SURFACE TROUGH AND SEA-BREEZE EFFECTS.
DRY CONDITIONS WILL CONTINUE THE REMAINDER OF TODAY NORTH OF A
LINE FROM GAINESVILLE TO ST. AUGUSTINE.
THE POSITION OF HIGH PRESSURE TO THE NORTH WILL WILL ENTRAIN DRIER
AIR OVER THE REGION THROUGH SATURDAY...WITH MID-UPPER LEVEL
ANTICYCLONE BUILDING IN. MUCH WARMER CONDITIONS ARE FORECAST WITH
LIMITED SHOWER/TSTORM DEVELOPMENT. FRIDAY...ISOLATED SHOWERS AND
THUNDERSTORMS ARE FORECAST SOUTH OF A LINE FROM GAINESVILLE TO ST
AUGUSTINE...WITH ATMOSPHERE TOO WARM AND STABLE TO SUPPORT
ACTIVITY NORTH OF THIS LINE. SATURDAY...HIGH PRESSURE WILL SETTLE
OFFSHORE...WITH EASTERLY (ONSHORE) FLOW PROVIDING INFLUX OF
MOISTURE AND INSTABILITY OVER THE FLORIDA PENINSULA. ISOLATED TO
SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE ACROSS NORTH
FLORIDA SATURDAY...WITH GREATEST CONCENTRATION OF SHOWER AND
STORMS CONTINUING ACROSS SOUTHERN-MOST ZONES. AIRMASS WILL REMAIN
TOO WARM AND STABLE TO SUPPORT ACTIVITY IN SOUTH GEORGIA.
SUNDAY...HIGH PRESSURE WILL POSITION WELL OFFSHORE...WITH RIDGE
AXIS SHIFTING WEST OVER LOCAL REGION. MOISTURE WILL INCREASE AND
SPREAD NORTHWARD ON SUNDAY...THUS HAVE INCLUDED SCATTERED POPS FOR
ALL BUT NORTHERN- MOST COUNTIES OF JAX CWA.
.LONG TERM (MON THRU THU)...HIGH PRESSURE OVER THE WESTERN ATLANTIC
WILL RIDGE WEST OVER THE REGION THROUGH THE EXTENDED PERIOD. A
DOMINANT EASTERLY FLOW WILL PROVIDE INFLUX OF MOISTURE OVER THE
REGION...ESPECIALLY ACROSS THE FLORIDA PENINSULA...THUS GREATEST
CONCENTRATION OF SHOWERS AND THUNDERSTORMS ARE FORECAST ACROSS
NORTH FLORIDA.
&&
.MARINE...NO HEADLINES ANTICIPATED THROUGH THE FORECAST PERIOD.
OFFSHORE FLOW TONIGHT WILL VEER ESE BY SAT AS SFC RIDGE TO OUR NW
SHIFTS EWD. THE PRESSURE GRADIENT TIGHTENS OVER THE WATERS LATE SUN-
TUE AS ELY FLOW FIRMLY ESTABLISHES ITSELF OVER THE WATERS. WINDS
INCREASE FROM 10 KTS OR LESS...TO 10-15 KTS BY SUN. SEAS EXPECTED
TO BUILD FROM 2-3 FT...TO 3-4 FT EARLY NEXT WEEK. THE CHANCE OF RIP
CURRENTS WILL INCREASE NEAR THE COAST EARLY NEXT WEEK AS WELL.
&&
.FIRE WEATHER...HAVE CONTINUED WITH THE FIRE WX WATCH FOR THE
NORTHERN SUWANNEE RIVER VALLEY FRI AFTN. THE EVENT STILL LOOKS A
LITTLE TOO MARGINAL GIVEN UNCERTAINTY LOW RH DURATION...ESPECIALLY
SINCE A LOT OF GROUND MOISTURE EXISTS. WILL DEFER RFW DECISION TO
THE MID SHIFT. SAT FLOW BECOMES EASTERLY BUT WE COULD SEE SOME
MARGINAL DURATIONS OF LOW RHS ACROSS OUR NORTH SUWANNEE VALLEY
ZONES. HIGHLIGHTED THE LOW RHS IN THE FWF REMARKS SECTION FOR SAT.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 94 67 97 70 / 20 5 0 0
SSI 91 76 91 77 / 10 10 0 0
JAX 92 71 94 72 / 20 10 5 0
SGJ 89 74 89 75 / 30 10 5 0
GNV 92 69 94 71 / 40 10 10 10
OCF 92 70 93 71 / 40 20 20 20
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FIRE WEATHER WATCH FROM 2 PM FRIDAY TO 7 PM FRIDAY FOR THE
FOLLOWING ZONES: COLUMBIA...HAMILTON...AND SUWANNEE.
GA...NONE.
MARINE...NONE.
&&
PUBLIC...ZAPPE
MARINE/FIRE WX...ENYEDIHazardous weather outlook, Jun 29, 12:38 PM EDT, 14 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 1238 PM EDT THU JUN 29 2006 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-301000- HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 1238 PM EDT THU JUN 29 2006 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...THIS AFTERNOON TONIGHT... SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE AREA THIS AFTERNOON AND EVENING...MAINLY ACROSS NORTHEAST FLORIDA. ACTIVITY IS EXPECTED TO DEVELOP ALONG BOTH THE EAST AND WEST COAST SEABREEZES OVER NORTHEAST FLORIDA...WHILE A WEAK UPPER LEVEL DISTURBANCE BRINGS ISOLATED STORMS ACROSS SOUTHEAST GEORGIA. ACTIVITY WILL MOVE EAST TO SOUTHEAST AT 10 TO 15 MPH. SOME STORMS MAY BECOME STRONG WITH GUSTY WINDS...SMALL HAIL...AND FREQUENT LIGHTNING. PATCHY DENSE FOG CAN BE EXPECTED LATE TONIGHT...ESPECIALLY NEAR BODIES OF WATER AND WHERE RECENT RAINFALL OCCURRED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... ISOLATED THUNDERSTORMS ARE EXPECTED ON FRIDAY...WITH SCATTERED THUNDERSTORMS EACH AFTERNOON AND EVENING DURING THE REST OF THE PERIOD. STORMS WILL BE ACCOMPANIED BY GUSTY WINDS...LOCALLY HEAVY RAINFALL AND FREQUENT CLOUD-TO-GROUND LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. CARROLL/ABE
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 2:15 PM EDT | Fire Weather Watch | JAX | Suwannee | 14 hr |
Nearby
Red Flag Warnings in Florida, 2006Every red flag warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.